# SDR 2006FA0001155

- Difficulty date: October 9, 2006
- Submitted: December 11, 2006
- Operation: General aviation
- Aircraft: N753DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193W1189
- Engine: Rroyce RB21122*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(REF NR: 06DA063)  DURING C-CHECK, MAINTENANCE TASK 53-02-1000 INSP FS 983 FRAME.  A CRACK, 3 INCHES) FOUND AT LT, BY A CLOSE VISUAL INSP AND CONFIRMED BY NDT.  NRC NR 546 RAISED FOR CORRECTIVE ACTION.  (K)
